# SDR AALA20130414006

- Difficulty date: April 14, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 41,904 hours, 19,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT EMERGENCY LIGHTS INOP.  RESEATED BATTERY, OPS CHECK GOOD.
